# SDR ASMF200505015

- Difficulty date: May 12, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 42,995 hours, 31,276 cycles
- Engine: Pwa JT8D219
- Engine time: 47,250 hours, 22,894 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LOW ACCELERATION (1.4 OF EPR) AND HIGH TEMPERATURE (600°C). DURING CHECK, THE RT ENGINE ACCELERATION CHAMBER WAS SERVICED, TESTS WERE PERFORMED TO BOTH ENGINES IAW MM 71-00-00, BEING CORRECT. DUE TO ART WAS INOPERATIVE, IT WAS DEFERRED IAW MEL 73-8. DURING OVERNIGHT SERVICE, RT ENGINE WAS CHECKED BY LEAKS ON PT2 AND PT7 LINES, BEING CORRECT. EPR TRANSMITTER AND RT ENGINE BULLET O-RING WERE CHECKED, ALL CORRECT. TRIM TO BOTH ENGINES WAS PERFORMED IAW MM 76-11-00, TESTED CORRECT.
